What Are the Drugs That May Cause Angioedema?

Q:
What are the drugs that may cause angioedema?

A:
Angioedema can have several different causes, but in many cases the exact cause is unknown. Allergic reaction may be the most common cause of angioedema, but certain medications that may trigger allergic reaction will also trigger angioedema.

The drugs or medications that may lead to angioedema include:

  • Antibiotics
  • Aspirin
  • Non-steroidal anti-inflammatory drugs (NSAIDs) painkillers such as ibuprofen
  • Angiotensin-converting enzyme (ACE) inhibitors such as enalapril, lisinopril, perindopril and ramipril.
  • Angiotensin-2 receptor blockers (ARBs) such as andesartan, irbesartan, losartan, valsartan and olmesartan.

Keyword: drugs that cause angioedema; medications that cause edema

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.